Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Cramps, spotting, constipation after periods. Had endometrial biopsy. Something alarming?

I just went for my three month check - up (had suragery a year ago) and everything was fine. I finished my mensies less than 10 days ago. Why am I feeling a slight cramp , slight spotting I was even constipated for a day or two? I recorded this so that wehn I see my doctor in June (for my actual well woman checkup) I can tell him about it. I have had an endometrial biopsy before (about 2-3 years ago) and everything was fine. Is this something I need to be alarmed by?
Asked On : Sat, 19 May 2012
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
Hi I am Dr.D.Karthiga Sasi Kumar from Pondicherry
Welcome to Health Care Magic. I understand your concern.
I am not clear about the kind of surgery you had an year ago, Since you had finished your periods 10 days ago,this could be a normal phenomenon if you are having ovulation.This ovulation also causes cramping pain, spotting, vomitting etc.,.If this continues more than couple of days kindly get examined by the gynaecologist.
Hope this answer satisfies your query.
Feel free to consult me in future if necessary .

Thank you.
Answered: Sat, 19 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor